MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE FOLEY CATHETER
Model Number 70516SI
Medical Device Problem Codes Incorrect Measurement (1383); Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the patient had fall out in the second foley catheter and balloons were falling out.Nurses confirmed 10cc was going into balloon.Patient had changed own catheter balloons were deflating about every two weeks including the one placed by the (b)(6) hospital.The third port did not have a plug that fit properly the plug we have did not fit.Patient also stated that the yellow plugs were to big for third port whole they did not went into the port whole all the way only about a quarter inch into the port while patient was sleeping the plug fell out allot causing the patient come wet.Patient needed a three port for taking urine samples.Patient also stated that the catheter were to long for women who wear dresses so patient was cutting extender.Patient could not feel when they were starting to deflate they were deflating in the middle of the night.Patient was waking up wet it was falling out.
 
Event or Problem Description
It was reported that the patient had fall out in the second foley catheter and balloons were falling out.Nurses confirmed 10cc was going into balloon.Patient had changed own catheter balloons were deflating about every two weeks including the one placed by the (b)(6) hospital.The third port did not have a plug that fit properly the plug we have did not fit.Patient also stated that the yellow plugs were to big for third port whole they did not went into the port whole all the way only about a quarter inch into the port while patient was sleeping the plug fell out allot causing the patient come wet.Patient needed a three port for taking urine samples.Patient also stated that the catheter were to long for women who wear dresses so patient was cutting extender.Patient could not feel when they were starting to deflate they were deflating in the middle of the night.Patient was waking up wet it was falling out.Per additional information received via follow up on 01jun2022, it was stated that the foley catheter was recently changed and was having no issues at this moment.Per additional information received via liberator on 08jun2022, it was stated that the another one of foleys leaked at the seam.
 
Additional Manufacturer Narrative
Upon further review, bd has determined this event is not reportable.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the device was not returned.

Brand Name
BARDEX® LUBRI-SIL® I.C. ALL-SILICONE FOLEY CATHETER
Common Device Name
SILICONE FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key14547928
Report Number1018233-2022-04227
Device Sequence Number5158101
Product Code MJC
UDI-Device Identifier00801741025433
UDI-Public(01)00801741025433
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number70516SI
Device Catalogue Number70516SI
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/11/2022
Supplement Date Received by Manufacturer08/09/2022
Initial Report FDA Received Date05/31/2022
Supplement Report FDA Received Date08/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown